# SDR P5CA9600777

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Condition: Missing
- Location: Nr1 Eng Fan Case
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING NR 1 ENGINE FAN CASE RUB STRIP SECTIONS DUE TO BIRD STRIKE.  REPAIRED PER BAC MM 72-31-04.
